AAM  >> Vol. 3 No. 2 (May 2014)

    T-D猜想上多输出布尔函数构造
    Construction of Vectorial Boolean Function Based on T-D Conjecture

  • 全文下载: PDF(505KB) HTML    PP.62-69   DOI: 10.12677/AAM.2014.32010  
  • 下载量: 1,204  浏览量: 3,984   国家自然科学基金支持

作者:  

陈怡然,周 梦:北京航空航天大学数学与系统科学学院,数学、信息与行为教育部重点实验室,北京

关键词:
多输出布尔函数代数免疫度Bent函数平衡性非线性度Vectorial Boolean Functions Algebraic Immunity Bent Function Balancedness Nonlinearity

摘要:

本文针对基于涂自然等人提出的组合猜想上布尔函数的构造方法和有关结论,将组合猜想和构造方法一般化,并将其推广到多输出布尔函数上去,构造出具有最优代数免疫度的多输出bent函数F,同时通过修改F构造出具有好的非线性度、最优代数度和最优代数免疫度兼具的多输出平衡布尔函数函数。

An improvement has been made on the construction method of Boolean Functions and the relevant conclusions of combinatorial conjecture proposed by Ziran Tu. We generalized their results and extended to the vectorial case. A class of bent Boolean functions F with the maximum algebraic immunity is presented by a more general construction method. Then by modifying F, we get new vectorial balanced functions with optimum algebraic degree, good nonlinearity and good algebraic immunity even maximum algebraic immunity for some cases.

文章引用:
陈怡然, 周梦. T-D猜想上多输出布尔函数构造[J]. 应用数学进展, 2014, 3(2): 62-69. http://dx.doi.org/10.12677/AAM.2014.32010

参考文献

[1] Armknecht, F. (2004) Improving fast algebraic attacks: FSE 2004. Springer Verlag, 65-82.
[2] Batten, L.M. (2004) Algebraic attacks over GF(q): Cryptology-INDOCRYPT 2004. Springer Verlag, 84-91.
[3] Courtois, N. and Meier, W. (2003) Algebraic attacks on stream ciphers with linear feedback: Cryptology-EURO- CRYPT 2003. Springer Verlag, 345-359.
[4] Courtois, N. (2003) Fast algebraic attacks on stream ciphers with linear feedback: Advances in Cryptology-CRYPTO 2003. Springer Verlag, 176-194.
[5] Meier, W., Pasalic, E. and Carlet, C. (2004) Algebraic attacks and decomposition of Boolean functions: Cryptology- EUROCRYPT 2004. Springer Verlag, 474-491.
[6] Rothaus, O.S. (1976) On bent functions. Journal of Combinatorial Theory A, 20,300-305.
[7] Tu, Z. and Deng, Y. (2010) A conjecture about binary strings and its applications on constructing Boolean functions with optimal algebraic immunity. Designs, Codes and Cryptography, 1-14.
[8] Tang, D., Carlet, C. and Tang, X. Highly nonlinear Boolean functions with optimum algebraic immunity and good be- havior against fast algebraic attacks. Cryptology ePrint Archive. http://eprint.iacr.org/2011/366.pdf
[9] Cohen, G. and Flori, J.P. On a generalized combinatorial conjecture involving addition mod 2k-1. Cryptology ePrint Archive. http://eprint.iacr.org/2011/400.pdf
[10] Jin, Q., Liu, Z., Wu, B. and Zhang, X. A general conjecture similar to T-D conjecture and its applications in constructing Boolean functions with optimal algebraic immunity. Cryptology ePrint Archive. http://eprint.iacr.org/2011/515.pdf
[11] Feng, K., Liao, Q. and Yang, J. (2009) Maximal values of generalized algebraic immunity. Designs, Codes and Cryp- tography, 50, 243-252.
[12] MacWilliams, F.J. and Sloane, N.J.A. (1977) The Theory of Error-Correcting Codes. North-Holland, Amsterdam.
[13] Dillon, J.F. (1974) Elementary hadamard difference sets. Ph.D. Thesis, University of Maryland, College Park.
[14] Feng,K.,Yang,J.(2011)Vectorial Boolean Functions With Good Cryptographic Properties.International Journal of Foundations of Computer Science,Vol. 22, No. 6 , 1271–1282.